Translator Disclaimer
October, 2002 Pointwise multipliers of Besov spaces of smoothness zero and spaces of continuous functions
Herbert Koch, Winfried Sickel
Rev. Mat. Iberoamericana 18(3): 587-626 (October, 2002).

Abstract

We characterize the set of pointwise multipliers of the Besov spaces $B^0_{\infty,1}$ and $B^0_{\infty,\infty} $. These characterizations are used to obtain regularity results for elliptic partial differential equations. In addition several counterexamples are provided and the relation of various spaces of continuous functions to these multiplier classes are studied.

Citation

Download Citation

Herbert Koch. Winfried Sickel. "Pointwise multipliers of Besov spaces of smoothness zero and spaces of continuous functions." Rev. Mat. Iberoamericana 18 (3) 587 - 626, October, 2002.

Information

Published: October, 2002
First available in Project Euclid: 28 April 2003

zbMATH: 1036.46024
MathSciNet: MR1954865

Subjects:
Primary: 35J15, 46E35

Rights: Copyright © 2002 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
40 PAGES


SHARE
Vol.18 • No. 3 • October, 2002
Back to Top